# SDR F3LA99105

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660195AK
- Condition: Cracked
- Location: Nr 1 Le Slat
- Part time: 45,319 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK, INSPECTION REPORTED CRACK IN NR 1 LEADING EDGE SLAT LOWER SKIN AT TWO RIVETS, OUTBOARD MAIN RACK.  MAINTENANCE FABRICATED, TREATED AND INSTALLED REPAIR PER EA 57-737-027.  TC:  27,402.  (X)
